I'm 19 years old male. 14 months ago I was diagnosed as Thyroid cancer patient with Hashimoto background and had the complete Thyroid removed. A month after the surgery I got a Iodine treatment.
Currently the thyroid blood tests are good and the TSH level has decreased recently to 0.125(Hyper).
Since the surgery my liver enzyme ALT has gradually elevated from 50 to 88 then 100 and now 148. Now also AST has elevated to 98.
Tests for Hepatitis A B C and kind of viruses were negative. Liver Ultrasound found no evidence for abnormality except for enlarged spleen (13.5 cm).
My questions are:
1. What could be the reasons for ALT,AST elevation?
2. Could be any relation between the TSH level decrease (hyper thyroid) and the Elevation of ALT AST?
When I was first dx with Graves Disease and Hyperthyroidism, my liver enzymes were VERY elevated.
The liver enzymes have to be up in the 1000's to be damaging your Liver but still a check on them.
I would say that ..yes it is from being Hyper.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.